# SDR SWAA2015110245653

- Difficulty date: September 17, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 64,097 hours, 51,352 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 691A0093
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB, CRACKED ABOVE BEAM TO SPAR FITTING.  REPAIRED SPAR WEB IAW ER & EA.
